# SDR CA081202001

- Difficulty date: December 1, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301003530
- Condition: Bulged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A BULGE WAS NOTICED ON THE TIRE DURING A PRE-FLIGHT INSP. SUBSEQUENT INSP UPON REMOVAL REVEALED A RIP IN THE INNER TIRE CARCASS.
